# SDR CA031030005

- Difficulty date: September 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 44 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B4012
- Condition: Failed
- Location: Drag Strut
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING ILS APPROACH, CAPT CALLED FOR LANDING GEAR TO BE LOWERED 'NR 2 HYD PRESSCAUTION LIGHT CAME ON FOLLOWED BY LANDING GEAR UNSAFE LIGHTS. APPROACH DISCONTI NUED, A/C ORBITED UNDER RADAR CONTROL TO EAST OF AIRFIELD. EMERGENCY CHECK LISTCONSULTED. NR 2 HYD. FAILURE DRILL CARRIED OUT AND LANDING GEAR LOWERED USINGSTANDBY SYSTEM. PAN PAN DECLARED. NR 2 HYD QUANTITY FELL TO ZERO (EXPECTED). PASS ENGERS KEPT INFORMED THROUGH OUT EVENT. A/C LANDED WITHOUT FURTHER INCIDENT. INVESTIGATION FOUND THAT THE CAUSE WAS THE NLG DRAG STRUT ACTUATOR FLEXI PIPE FRACTURING P/NO DSC252B4-0124 AND THE PTU PRESSURE PIPE P/N 829400010-159 AND SUBSEQUENTLY FAILING, POSSIBLY DUE TO LOAD AND THE INFREQUENT USE OF THE PX PIPE.
